# SDR SWAA2021042363554

- Difficulty date: April 7, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 500b Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON TOP OF SEAT TRACK BS 500B+2 RBL 45 WL208 / REMOVED MECHANICAL DAMAGE ON TOP OF SEAT TRACK BS 500B+2 RBL 45 WL 208 1' X .6 X .004; IS WITHIN LIMITS; APPLIED FINISH TO BARE METAL IAW SRM 53-00-52-1A-1
